# SDR Q2SA20150118215

- Difficulty date: January 18, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 24,340 hours, 3,991 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 990-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM BOTTOM WEB AND DOUBLER HAS CORROSION IN 16 AREAS BETWEEN BS 990 AND 1070. CLEANED CORROSION, CHECKED REMAINING THICKNESS, AND RESTORED FINISH.  ALL WORK ACCOMPLISHED IAW EA 747-5310-33-A5730.
